# SDR V0XD20160229044

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC670392511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TO WING FAIRING, PANEL 195DL, CTR JOINT SUPPORT ANGLE IS CRACKED.  R & R CHANNEL ON JOINT STRAP IAW SRM 51-42-06, 51-40-11.
